# SDR USAA2012040600007

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 38,749 hours, 13,989 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: Q00136007845
- Condition: Faulty
- Location: Spoiler/Elevator
- Part time: 34,398 hours, 15,756 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT ABOVE 10,000FT, AUTO PILOT KICKED OFF WITH ECAM MESSAGE FOR ELAC 1 AND 2 PITCH FAULTS AND LATER STABILIZER JAM.  CAPTAIN DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  BITE TEST OF EFCS SHOWED THS ACTUATOR POSITION ERROR 9CE OF SEC 2.  REMOVED AND REPLACED SEC 2 (SPOILER ELEVATOR COMPUTER) - FAULT CLEARED.
